Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Deformations of minimal Lagrangian submanifolds with boundary

Author: Adrian Butscher
Journal: Proc. Amer. Math. Soc. 131 (2003), 1953-1964
MSC (2000): Primary 58J05
Published electronically: October 24, 2002
MathSciNet review: 1955286
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $L$ be a special Lagrangian submanifold of a compact Calabi-Yau manifold $M$ with boundary lying on the symplectic, codimension 2 submanifold $W$. It is shown how deformations of $L$ which keep the boundary of $L$ confined to $W$can be described by an elliptic boundary value problem, and two results about minimal Lagrangian submanifolds with boundary are derived using this fact. The first is that the space of minimal Lagrangian submanifolds near $L$ with boundary on $W$ is found to be finite dimensional and is parametrized over the space of harmonic 1-forms of $L$ satisfying Neumann boundary conditions. The second is that if $W'$ is a symplectic, codimension 2 submanifold sufficiently near $W$, then, under suitable conditions, there exists a minimal Lagrangian submanifold $L'$ near $L$ with boundary on $W'$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 58J05

Retrieve articles in all journals with MSC (2000): 58J05

Additional Information

Adrian Butscher
Affiliation: Max Planck Institute for Gravitational Physics, am Muehlenberg 1, 14476 Golm Brandenburg, Germany
Address at time of publication: Department of Mathematics, University of Toronto at Scarborough, Scarborough, Ontario, Canada M1C 1A4

PII: S 0002-9939(02)06800-4
Received by editor(s): October 11, 2001
Received by editor(s) in revised form: January 24, 2002
Published electronically: October 24, 2002
Communicated by: Bennett Chow
Article copyright: © Copyright 2002 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia